# SDR AALA201509129009

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 25,943 hours, 3,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED NATURAL GAS SMELL AT 22F AT TAKEOFF & THEN INTERMITTENTLY. HI FLOW ONLY TEMPORARILY RESOLVED IT.  ACCOMPLISHED ENG RUN & PACK OPERATION, NO ODOR OF NATURAL GAS OR OTHER ODOR INDICATED.  ACFT OK FOR SERVICE IAW JC 33L00021001.
